# SDR ASAA2023080844476

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,383 hours, 16,485 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AND DOES NOT CLEAR WITH MASTER CAUTION RECALL RESET. GROUNDED - YES. ACCOMPLISHED FIM 21-53 TASK 821. PACK LIGHT RESETS AND OPS TEST NORMAL REF. 21-62 TASK 801. NO FAULTS ON EITHER CONTROLLER.
